MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT OPTION SIZE F LEFT COMPATIBLE W/ LPS-FLEX PROLONG; UNCOATED KNEE FEMUR PROSTHESIS, METALLIC

ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT OPTION SIZE F LEFT COMPATIBLE W/ LPS-FLEX PROLONG; UNCOATED KNEE FEMUR PROSTHESIS, METALLIC
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a left knee procedure.Subsequently, the patient suffered from a tendon rupture approximately 2 months post procedure.Attempts to gather more information are underway, however, no additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported the patient underwent a left knee procedure.Subsequently, the patient had several falls with quadriceps tendon rupture.Approximately 2 months post procedure the tendon was repaired without complications.No additional information is available.
 
Event or Problem Description
Void - upon receiving additional information found during investigation of the reported event, it was determined that the part referenced should not have been reported.The initial report should be voided.
 
Additional Manufacturer Narrative
Void - upon receiving additional information found during investigation of the reported event, it was determined that the part referenced should not have been reported.The initial report should be voided.A new mdr was created under the associated product: 00597206535, all poly patella standard cemented size 35 mm diameter 9.0 mm lot# 64129887 mdr: 0002648920-2022-00112.

Brand Name
FEMORAL COMPONENT OPTION SIZE F LEFT COMPATIBLE W/ LPS-FLEX PROLONG
Common Device Name
UNCOATED KNEE FEMUR PROSTHESIS, METALLIC
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13252252
Report Number3007963827-2022-00016
Device Sequence Number19963413
Product Code JWH
UDI-Device Identifier00889024001138
UDI-Public(01)00889024001138(17)281031(10)64112563
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P060037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596401651
Device Lot Number64112563
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer01/11/2022
04/29/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date02/04/2022
05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight90 KG